# SDR SWAA2022101849293

- Difficulty date: September 29, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R/H EMERGENCY EXIT DOOR FWD LOWER SHEAR TIE AT RBL 68; RBL 72 WL 221 BS 616+1. / [01] CORROSION ON R/H EMERGENCY EXIT DOOR FWD LOWER SHEAR TIE AT RBL 68; RBL 72 WL 221 BS 616+1 FOUND OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM ; REPLACE PART PER SRM 51-10-02-0G-0 STEP 9. REMOVED SHEAR TIE PER SRM 51-40-02-0G-0;[02] CERTIFIED CORRECTIVE ACTION 1;[03] FABRICATED NEW SHEAR TIE PER SRM 51-40-05-0G-0 AND DWG 144A8201; 144A8221. USED EXTRUSION P/N AND10134-1205#7075-T73511 LOT: 1505468-1.11] INSTALLED NEW R/H EMERGENCY EXIT DOOR FWD LOWER SHEAR TIE PER SRM 51-40-02-0G-0 AND DWG 144A8201;[20] INSTALLED SIDEWALL PANEL AT R/H EMERGENCY EXIT PER AMM 25-21-46-400-801 STEP 3. C. (1)-(4); (6)-(8);[21] REMOVED AIR GRILLS ADJACENT TO SIDEWALL PANEL;[22] EDIT COMPLETE;[23] OK TO INSTALL AIR GRILLS ADJACENT TO SIDEWALL PANEL;[24] EDIT COMPLETE;[25] CORRECTED MEASUREMENT TABLE;[26] INSTALLED AIR GRILLS ADJACENT TO SIDEWALL PANEL;[27] EDIT COMPLETE;[28] OK TO INSTALL AIR GRILLS ADJACENT TO SIDEWALL PANEL GIVEN;[29] VERIFIED CORRECTIVE ACTION #26;[30] MEASUREMENT TABLE VERIFIED;[31] TASK COMPLETE
